About two weeks ago
A bout of anxiety and depression started.
Was it the news?
Or the move?
Or being tired?
The spiral has been significant.
Even with the trip to Hawaii,
I cannot seem to shake it.
My crazy driving (60,000 miles to see grands in two years)
has come to a sudden halt.
Tonight I expressed to a dear friend that I am just sad,
She and I shared prayer.
The back story is that I take very few medicines.
That is it.
Since I shattered my elbow I have been taking
2000 mg of Ibuprofen a day for the pain.
It does great.
My arm is comfortable.
I was prompted to look up Ibuprofen.
This is what I found on WebMD:
"Tell your doctor right away if you have any serious side effects, including: easy bruising/bleeding, hearing changes (such as ringing in the ears), mental/mood changes, unexplained stiff neck, signs of kidney problems (such as change in the amount of urine), visionchanges, symptoms of heart failure (such as swelling ankles/feet, unusual tiredness, unusual/sudden weight gain)."
I did mention to my doctor that my ears are now ringing ALL of the time.
I am also bruising a lot! I have a stiff neck, and
the mood...oh the mood.
I am taking myself off of it,
Praying that is the answer.
At least I feel guided to this possibility.